# SDR DALA2023111509410

- Difficulty date: November 11, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 107,197 hours, 15,389 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 DURING TAXI OUT, FLIGHT ATTENDANT REPORTED A BURING SMELL NEAR ROWS 32-40. RELIEF PILOT SMELLED IT AS WELL IN COCKPIT, SMELL SEEMED TO INTENSITY WITH RECIRC FANS OFF. CORRECTIVE ACTION: CLEANED LEFT PACK INLET. R/R BOTH RECIRC FILTERS. OPERATED BOTH PACKS FULL HOT FOR 10 MINS WITH LT AND RT ENG BLEEDS. NO ODOR PRESENT. (4994536)
